# SDR AWXA200600902

- Difficulty date: May 27, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 20,603 hours, 7,823 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5923025 - DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION AROUND 4 FASTENER HOLES ON FLOORBEAM FROM FR 66 TO FR 68 JUST INSIDE R2 DOOR JAMB AT Y-1292.  CORROSION WAS REMOVED AND REWORK WAS FOUND OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED NEW FLOORBEAM IAW AIRBUS 319 SRM 51-72-11.
